# SDR SWAA2017121218380

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 62,330 hours, 36,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ring
- Part number: 907879
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR ASSIST LANYARD MISSING CONNECTING RINGS.  INSTALLED LANYARD ASSEMBLY PER SIP.
